# SDR 2009FA0000230

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: General aviation
- Aircraft: N561CS
- Make and model: Diamon DA20-C1
- Aircraft serial: C0002
- Aircraft time: 4,392 hours
- Engine: Cont IO240B
- Engine time: 1,046 hours
- Propeller: Snsnch W69EK63
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5367001
- Part serial: 0108
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM WAS FOUND TRYING TO START ACFT, AUX PUMP DOESN'T SUPPLY ENOUGH FUEL PSI TO OPEN MANIFOLD TO PRIME ENGINE FOR STARTING. (2) SPEED AUX/EMERGENCY FUEL PUMP WILL NOT PROVIDE ENGINE WITH SUFFICENT FUEL FLOW OR FUEL PRESSURE TO RUN ENGINE IF ENGINE DRIVEN FUEL BECOMES INOP IN AN EMERGENCY CONDITION. AIRPLANE ENGINE WILL NOT CONTINUE TO OPERATE IN FLIGHT. MFG REP. SAYS THAT IS CORRECT AND IT IS MFG PROBLEM. (ENGINE IS FINE AIRFRAME PROBLEM) MFG REP SAYS THE ACFT IS CERTIFIED. THEY ARE NOT ABLE TO ANWSER VERY MANY QUESTIONS. PROBLEM IS HOW DID THIS BECOME CERTIFIED IT IS AN UNSAFE CONDITION.
